# SDR VNAA2024052911101

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 22,134 hours, 19,794 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STEERING INOP DURING APPROACH AND LANDING / FOUND NLG STRUT BOTTOMED, EVIDENCE OF FLUID LEAK. PERFORMED SEAL REPACK OF NLG IAW T.O. 32-079-002-19 REV. E. LEAK CHECK GOOD. ALSO PERFORMED NLG EXTENSION/RETRACTION IAW CRJ9 AMM 32Âˆ’30Âˆ’00Âˆ’865Âˆ’802 AND OPERATIONAL TEST OF THE NOSEWHEEL STEERING IAW CRJ9 AMM 32Âˆ’51Âˆ’00Âˆ’710Âˆ’801 ALL CHECKS GOOD
